# SDR CALA9701466

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fwd Lav Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FWD LAVATORY SERVICE PANEL HAS CORROSION.  CUTOUT CORRODED AREA.  FABRICATED AND INSTALLED FILLER AND DOUBLER PER EC/RA 5330-02584.
